Volume 24, No 2, 2017

I. S. Bykov and A. L. Perezhogin
On distance Gray codes
P. 5-17

V. A. Voblyi and A. K. Meleshko
Enumeration of labeled outerplanar bicyclic and tricyclic graphs
P. 18-31

A. M. Koreneva and V. M. Fomichev
The mixing properties of modified additive generators
P. 32-52

S. A. Malyugin
Perfect binary codes of infinite length
P. 53-67

T. I. Fedoryaeva
Asymptotic approximation for the number of n-vertex graphs of given diameter
P. 68-86

I. P. Chukhrov
Proof of covering minimality by generalizing the notion of independence
P. 87-106

 © Sobolev Institute of Mathematics, 2015